Nail toxicity related to taxanes
Related Experiment Video
Updated: Sep 20, 2026

Live Imaging to Study Microtubule Dynamic Instability in Taxane-resistant Breast Cancers
Published on: February 20, 2017
Y Abou Mourad1, M Matta-Muallem, A Shamseddine
1Department of Internal Medicine, Department of Dermatology, American University of Beirut-Medical Center, Beirut, Lebanon.
Abstract:
A 70-year-old woman with non-small-cell lung cancer developed severe nail toxicity while she was being treated with docetaxel at three-week intervals. Docetaxel is a chemotherapeutic agent of the taxane family. Taxanes are well known to cause nail changes, but mainly when used on a weekly basis.
Related Concept Videos
Drug Toxicity: Dose-Dependent Reactions
Drug Toxicity: Overview
Drugs that Stabilize Microtubules
Drug toxicity: Drug–Drug Interaction
Drug Toxicity: Allergic Reactions
Drug toxicity: Idiosyncratic Reactions
